# SDR 96ZZZX6104

- Difficulty date: November 20, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N777KT
- Make and model: Piper PA-31-350
- Aircraft serial: 317552053
- System (JASC): 3418 · Stall Warning System
- Part: Lift Detector
- Part number: C522074
- Condition: Water Contam
- Location: Rt Wing Switch
- Component: Safeflight
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STALL VANE/LIFT DETECTOR GAVE CONTINUOUS STALL WARNING DUE TO WATER ENTRY INTO SWITCH.  SUBMITTER STATED OPERATOR HAS NUMEROUS FAILURES OF SAME TYPE UNITS WHENEVER IT RAINS.  UNITS NEED TO BE WATERPROOFED.  1ST FAILURE.
